# SDR ASAA2018041524261

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,480 hours, 5,809 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MW0326 FIRE DETECTOR HARNESS WITH DAMAGED SHEATHING BRAIDED MATERIAL MISSING ABOUT 1 1/2 INCHES AT THE 12 O`CLOCK POSITION.  ACFT GROUNDED.  REPAIRED THE SHEATHING BRAID IAW AMM 70-70-01-350-801-F00.  ACCOMPLISHED ENGINE FIRE DETECTION OPS TEST IAW AMM 26-11-00 ALL TESTED GOOD.
